Alert archive / Arkansas / Tornado Warnings in 2015
Tornado Warning 34, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Dec 28, 2015, 4:39 AM CST for Lee County, Phillips County, Arkansas. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 28, 2015, 4:39 AM CST (10:39 UTC)
- Expired
- Dec 28, 2015, 5:15 AM CST
- In force
- 36 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Lee County, AR, Phillips County, AR
The radar
The Little Rock radar (KLZK), 120 km from the middle of the area, began a volume at 10:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 28, 4:46 AM CST | TORNADO | 10 Sw Marianna, AR | NWS STORM SURVEY REVEALED THAT A TORNADO CAUSED EF-2 DAMAMGE 10 MILES SW OF MARIANA. THE TORNADO DESTROYED MOBILE HOMES AND CAUSED ROOF DAMAGE TO OTHER HOMES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 28, 2:23 AM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 10.7 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1137 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 767 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 204 m²/s²
- 0-3 km storm-relative helicity
- 306 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 8.4
The text
As transmitted, in the capitals the NWS used until 2016.
499
WFUS54 KMEG 281039
TORMEG
ARC077-107-281115-
/O.NEW.KMEG.TO.W.0034.151228T1039Z-151228T1115Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
439 AM CST MON DEC 28 2015
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* TORNADO WARNING FOR...
WESTERN LEE COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN PHILLIPS COUNTY IN EASTERN ARKANSAS...
* UNTIL 515 AM CST
* AT 439 AM CST...A SEVERE THUNDERSTORM PRODUCING A TORNADO WAS
LOCATED NEAR MARVELL...MOVING NORTHEAST AT 55 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
MARIANNA...MARVELL...MORO...RONDO...AUBREY...VINEYARD...WESTOR...
GILL...BIG CREEK CORNER...OAK FOREST...SCOTT VALLEY...TURKEY
SCRATCH...THOMASVILLE AND FELTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.
THIS CLUSTER OF THUNDERSTORMS IS PRODUCING TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE TORNADO. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3467 9105 3491 9096 3491 9095 3480 9070
3450 9093 3454 9105
TIME...MOT...LOC 1039Z 204DEG 49KT 3461 9095
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$3 follow-up statements
194
WWUS54 KMEG 281053
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
453 AM CST MON DEC 28 2015
ARC077-107-281115-
/O.CON.KMEG.TO.W.0034.000000T0000Z-151228T1115Z/
LEE AR-PHILLIPS AR-
453 AM CST MON DEC 28 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 AM CST FOR WESTERN
LEE AND NORTHWESTERN PHILLIPS COUNTIES...
AT 453 AM CST...A SEVERE THUNDERSTORM PRODUCING A TORNADO WAS LOCATED
NEAR HAYNES...OR NEAR MARIANNA...MOVING NORTHEAST AT 55 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
MARIANNA...MARVELL...MORO...RONDO...AUBREY...VINEYARD...WESTOR...
GILL...BIG CREEK CORNER...OAK FOREST...SCOTT VALLEY...TURKEY
SCRATCH...THOMASVILLE AND FELTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.
THIS CLUSTER OF THUNDERSTORMS IS PRODUCING TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE TORNADO. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3467 9105 3491 9096 3491 9095 3480 9070
3450 9093 3454 9105
TIME...MOT...LOC 1053Z 204DEG 49KT 3483 9083
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$140
WWUS54 KMEG 281104
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
504 AM CST MON DEC 28 2015
ARC107-281113-
/O.CAN.KMEG.TO.W.0034.000000T0000Z-151228T1115Z/
PHILLIPS AR-
504 AM CST MON DEC 28 2015
...THE TORNADO WARNING FOR NORTHWESTERN PHILLIPS COUNTY IS
CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM CST FOR EASTERN
ARKANSAS.
LAT...LON 3491 9096 3491 9095 3480 9070 3464 9082
3465 9105 3467 9105
TIME...MOT...LOC 1103Z 204DEG 49KT 3493 9078
$$
ARC077-281115-
/O.CON.KMEG.TO.W.0034.000000T0000Z-151228T1115Z/
LEE AR-
504 AM CST MON DEC 28 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 AM CST FOR WESTERN
LEE COUNTY...
AT 503 AM CST...A SEVERE THUNDERSTORM PRODUCING A TORNADO WAS LOCATED
OVER HAYNES...OR NEAR FORREST CITY...MOVING NORTHEAST AT 55 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
MARIANNA...MORO...RONDO...AUBREY...VINEYARD...WESTOR...GILL...
THOMASVILLE...BIG CREEK CORNER...OAK FOREST...FELTON AND SCOTT
VALLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.
THIS CLUSTER OF THUNDERSTORMS IS PRODUCING TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE TORNADO. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3491 9096 3491 9095 3480 9070 3464 9082
3465 9105 3467 9105
TIME...MOT...LOC 1103Z 204DEG 49KT 3493 9078
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$114
WWUS54 KMEG 281115
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
515 AM CST MON DEC 28 2015
ARC077-281125-
/O.EXP.KMEG.TO.W.0034.000000T0000Z-151228T1115Z/
LEE AR-
515 AM CST MON DEC 28 2015
...THE TORNADO WARNING FOR WESTERN LEE COUNTY HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN ALLOWED TO
EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM CST FOR EASTERN
ARKANSAS.
LAT...LON 3491 9096 3491 9095 3480 9070 3464 9082
3465 9105 3467 9105
TIME...MOT...LOC 1113Z 204DEG 49KT 3493 9078
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Dec 28, 4:05 AM CST, 34 minutes earlier.
Area forecast discussion, Dec 28, 4:05 AM CST, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
405 AM CST MON DEC 28 2015
.DISCUSSION...
EARLY MORNING GOES WATER VAPOR IMAGERY SHOWED A CLOSED UPPER LOW
OVER EAST CENTRAL TX. SURFACE ANALYSIS REVEALED A 996MB PRESSURE
TROF FROM NEAR TEXARKANA...EASTWARD ALONG THE AR/LA BORDER. A
WARM FRONT EXTENDED FROM THIS AREA TO NORTHEAST...ROUGHLY
BISECTING THE MIDSOUTH. 4 AM MIDSOUTH TEMPS RANGED FROM THE LOWER
70S OVER NORTH MS AND SOUTHWEST TN...TO THE MID 40S OVER NORTHEAST
AR. THIS WARM FRONT WILL LIFT NORTH OF THE MIDSOUTH THROUGH THE
MORNING...AS THE PARENT LOW REACHES A MIDDAY POSITION OVER SOUTHERN
MO.
4 AM REGIONAL RADAR SHOWED A STRONGLY FORCED CONVECTIVE LINE
LIFTING INTO THE MS DELTA. ALTHOUGH WIND SHEAR WAS IMPRESSIVE...
WITH SFC-3KM STORM RELATIVE HELICITY IN EXCESS OF 500 M2/S2...
MUCAPES WERE AT OR BELOW 500 J/KG...LIMITING A MORE WIDESPREAD
SEVERE THREAT. 06Z NAM PROGGED IMPRESSIVE 850MB WARM SECTOR WINDS
IN EXCESS OF 75KTS...AND REAR INFLOW OF 60-70KTS THIS MORNING.
MOST OF THIS MOMENTUM WILL NOT MAKE IT TO THE SURFACE...GIVEN THE
RAIN ENHANCED LOW LEVEL INVERSION. HOWEVER...COULD SEE A FEW
BOWING LINE SEGMENTS PRODUCING STRONG TO SEVERE WINDS. GIVEN THE
SATURATED SOILS...DOWNED TREES COULD OCCUR WITH SUB-SEVERE
WINDS...BOTH CONVECTIVE AND PRESSURE GRADIENT DERIVED. THE WIND
ADVISORY HAS BEEN EXTENDED EASTWARD TO THE NATCHEZ TRACE PARKWAY
THROUGH 6 PM.
A NOTE REGARDING RADAR IMAGERY EARLY THIS MORNING...KNQA DUAL POL
CC PRODUCT SHOWED THE 40+ DBZ ECHOES OVER EASTERN AR TO BE ASSOCIATED
WITH MELTING PRECIP ALOFT...RATHER THAN MODERATE TO HEAVY RAINFALL.
FOLLOWING THE RAIN/S EXIT TODAY...DRIER...COOLER CONDITIONS WILL
BRING IN A QUIET AND SEASONAL WEATHER PATTERN FOR THE REMAINDER
OF THE WEEK. AN OPEN WAVE LIFTING OUT OF THE SOUTHERN PLAINS INTO
THE UPPER MIDWEST WILL ENHANCE RAIN CHANCES OVER NORTHEAST MS
TUESDAY NIGHT AND WEDNESDAY...GIVEN PROXIMITY TO MIDLEVEL MOISTURE.
RAIN AMOUNTS SHOULD BE LIGHT...GIVEN THE RELATIVELY DRY SUBCLOUD
LAYER. DRY AND SEASONAL AREAWIDE FOR THE LATTER HALF OF THE WEEK...
WITH SEASONAL MID-WINTER TEMPERATURES.
PWB
&&
.AVIATION...
FOR 06Z TAF CYCLE
SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING WILL TRANSISTION
TO A LARGER AREA OF RAIN AND THUNDERSTORMS OVERNIGHT AS FRONT
MOVES INTO REGION. AS THE FRONT GETS CLOSER TO THE REGION THE
WINDS WILL INCREASE AND BECOME VERY GUSTY. TLSJR
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL NOON CST TODAY FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...FLASH FLOOD WATCH UNTIL NOON CST TODAY FOR DUNKLIN-PEMISCOT.
WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR DUNKLIN-PEMISCOT.
MS...FLASH FLOOD WATCH UNTIL NOON CST TODAY FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR COAHOMA-DESOTO-
PANOLA-QUITMAN-TALLAHATCHIE-TATE-TUNICA.
WIND ADVISORY FROM 6 AM THIS MORNING TO 6 PM CST THIS EVENING
FOR ALCORN-BENTON MS-CALHOUN-LAFAYETTE-MARSHALL-PONTOTOC-
PRENTISS-TIPPAH-TISHOMINGO-UNION-YALOBUSHA.
TN...FLASH FLOOD WATCH UNTIL NOON CST TODAY FOR BENTON TN-CARROLL-
CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.
WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR DYER-LAKE-
LAUDERDALE-OBION-SHELBY-TIPTON.
WIND ADVISORY FROM 6 AM THIS MORNING TO 6 PM CST THIS EVENING
FOR BENTON TN-CARROLL-CHESTER-CROCKETT-DECATUR-FAYETTE-
GIBSON-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-MADISON-
MCNAIRY-WEAKLEY.
&&Hazardous weather outlook, Dec 28, 4:12 AM CST, 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 412 AM CST MON DEC 28 2015 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-291215- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 412 AM CST MON DEC 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH MIDDAY... ROUGHLY ALONG AND SOUTH OF INTERSTATE 40. DAMAGING WINDS WILL BE PRIMARY SEVERE WEATHER THREAT. ONE OR TWO BRIEF TORNADOES WILL BE POSSIBLE OVER EAST CENTRAL ARKANSAS AND NORTH MISSISSIPPI. LOCALLY HEAVY RAINFALL AND FLASH FLOODING WILL BE POSSIBLE OVER ALL THE MIDSOUTH THROUGH MIDDAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH MIDDAY TODAY. PWB
In the hours before
Special weather statement, Dec 28, 4:03 AM CST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
403 AM CST MON DEC 28 2015
ARZ048-049-058-MSZ010-281045-
PHILLIPS AR-ST. FRANCIS AR-LEE AR-COAHOMA MS-
403 AM CST MON DEC 28 2015
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 445 AM CST FOR...
PHILLIPS COUNTY IN EASTERN ARKANSAS...
WESTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
LEE COUNTY IN EASTERN ARKANSAS...
CENTRAL COAHOMA COUNTY IN NORTHWESTERN MISSISSIPPI...
AT 402 AM CST...A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS AT
LEAST 40 MPH WAS LOCATED ALONG A LINE EXTENDING FROM NEAR HOLLY GROVE
TO NEAR CRUMROD...AND MOVING NORTHEAST AT 55 MPH.
VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN PHILLIPS...WESTERN ST. FRANCIS...LEE AND CENTRAL COAHOMA
COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3500 9115 3500 9105 3511 9104 3510 9079
3447 9059 3407 9066 3412 9067 3412 9112
3414 9108 3419 9109 3422 9106 3434 9106
3434 9100 3447 9100 3447 9105 3473 9105
3474 9110 3487 9110 3491 9112 3491 9115
TIME...MOT...LOC 1002Z 214DEG 49KT 3464 9115 3411 9107The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 28, 4:03 AM CST | Special Weather Statement | MEG | Lee, Phillips | 42 min |
| Dec 28, 4:09 AM CST | Severe Thunderstorm Warning | MEG | Phillips | 51 min |
| Dec 28, 4:35 AM CST | Severe Thunderstorm Warning | MEG | Lee, Phillips, St. Francis | 40 min |
| Dec 28, 4:59 AM CST | Severe Thunderstorm Warning | MEG | Crittenden, Lee, Phillips, St. Francis | 46 min |
| Dec 28, 5:14 AM CST | Severe Thunderstorm Warning | MEG | Cross, Lee, Poinsett, St. Francis | 46 min |
| Dec 28, 5:41 AM CST | Severe Thunderstorm Warning | MEG | Craighead, Crittenden, Cross, Lee, Poinsett, St. Francis | 49 min |
| Dec 28, 5:51 AM CST | Severe Thunderstorm Warning | MEG | Crittenden | 39 min |
| Dec 28, 6:23 AM CST | Severe Thunderstorm Warning | MEG | Craighead, Crittenden, Mississippi, Poinsett | 67 min |
| Dec 28, 7:10 AM CST | Flash Flood Warning | MEG | Craighead, Crittenden, Cross, Mississippi, Poinsett, St. Francis | 3 hr |
| Dec 28, 7:21 AM CST | Flash Flood Warning | MEG | Craighead, Mississippi | 3 hr |
| Dec 28, 7:26 AM CST | Special Weather Statement | MEG | Mississippi | 49 min |
Nearby
Tornado Warnings in Arkansas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.